# SDR 01FDEA00734

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 35,981 hours, 26,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 549 STR 29L CORRODED FROM BS 950E-950F.  R&R STRINGER PER SRM 51-40-4, 51-30-2.
